# SDR QXEA9700233

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2697V
- Make and model: Swrngn SA227AC
- Aircraft serial: AC663
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Condition: Frayed
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE WARNING LIGHT PRESS TO TEST WORKS INTERMITTENTLY.  REPAIRED WIRE, REPOSITIONED TERMINAL TO DIODE.  SYSTEM OPERATIONAL CHECK GOOD.
